ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Mixed Convection Boundary Layer Flow over a Sphere in a Saturated Porous Medium

Kumari, M and Pop, I and Nath, G (1987) Mixed Convection Boundary Layer Flow over a Sphere in a Saturated Porous Medium. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 67 (11). pp. 569-572.

Full text not available from this repository.
Official URL: http://onlinelibrary.wiley.com/doi/10.1002/zamm.19...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Oct 2010 08:58
Last Modified: 22 Oct 2010 08:58
URI: http://eprints.iisc.ernet.in/id/eprint/33390

Actions (login required)

View Item View Item